Alert archive / Missouri / Flash Flood Warnings in 2013

Flash Flood Warning 94, NWS Springfield, MO

August 7, 20134 counties in Missouri

NWS Springfield, MO issued this flash flood warning at Aug 7, 2013, 7:57 AM CDT for 4 counties in Missouri. It was in force for 7 hr. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 7, 2013, 7:57 AM CDT (12:57 UTC)
Expired
Aug 7, 2013, 3:00 PM CDT
In force
7 hr
Issued by
NWS Springfield, MO
Area
Storm-based polygon
Emergency
Flash flood emergency
Flood severity
None

Counties Maries County, MO, Miller County, MO, Phelps County, MO, Pulaski County, MO

The radar

The Springfield radar (KSGF), 146 km from the middle of the area, began a volume at 13:00 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 7, 8:15 AM CDTFLASH FLOOD5 Se St. James, MOMARAMEC SPRING PARK FLOODED. CAMPGROUND EVACUATED EARLIER IN THE NIGHT. NO INJURIES.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 18 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Springfield, MO (KSGF), launched 12:00Z, 1.0 hours before the alert went out and 197 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 12:00Z on 2013-08-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 89 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 12:00Z on 2013-08-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -18 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
89 J/kg
Mixed-layer CIN
-293 J/kg
Mixed-layer LCL
1387 m above ground
0-6 km bulk shear
41 kt
0-1 km storm-relative helicity
-18 m²/s²
0-3 km storm-relative helicity
-9 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

385 
WGUS53 KSGF 071257
FFWSGF
MOC125-131-161-169-071700-
/O.NEW.KSGF.FF.W.0094.130807T1257Z-130807T1700Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
757 AM CDT WED AUG 7 2013

THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  MARIES COUNTY IN CENTRAL MISSOURI...
  MILLER COUNTY IN CENTRAL MISSOURI...
  NORTHERN PULASKI COUNTY IN CENTRAL MISSOURI...
  PHELPS COUNTY IN EAST CENTRAL MISSOURI...

* UNTIL NOON CDT.

* AT 755 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED   
  THAT EXCESSIVE RAINFALL HAS OCCURRED IN THE REGION WITH WIDESPREAD 
  5 TO 10 INCH RAINFALL AMOUNTS WITH LOCALLY HIGHER AMOUNTS LAST     
  NIGHT. 

THIS IS A FLASH FLOOD EMERGENCY FOR PARTS OF MILLER...WESTERN 
MARIES...AND WESTERN PHELPS COUNTIES. NUMEROUS WATER RESCUES HAVE 
OCCURRED OR ARE ONGOING IN THIS AREA. SOME EVACUATIONS HAVE 
OCCURRED. 

* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
  OCCUR. CREEKS...STREAMS AND LOW WATER CROSSINGS WILL BE ESPECIALLY
  SUSCEPTIBLE TO THE DANGERS OF FLASH FLOODING.

THIS WARNING INCLUDES BUT IS NOT LIMITED TO THE FOLLOWING LOW WATER
CROSSINGS...

ROUTE HH IN TUSCUMBIA...
ROUTE N AT THE MARIES RIVER EAST OF BRINKTOWN...
HIGHWAY 8 FIVE MILES SOUTHEAST OF SAINT JAMES...
ROUTE O AT JONES CREEK JUST SOUTH OF DIXON...
ROUTE Y NORTHWEST OF ROLLA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS
SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY
AUTOMOBILE.

MULTIPLE SWIFT WATER RESCUES HAVE BEEN REPORTED. THIS IS A VERY 
DANGEROUS SITUATION. 

&&

LAT...LON 3843 9241 3834 9240 3834 9220 3830 9218
      3830 9165 3816 9164 3815 9151 3779 9152
      3779 9180 3770 9181 3799 9241 3802 9241
      3802 9251 3817 9260 3817 9264 3822 9270
      3834 9269 3835 9264 3843 9263

$$
2 follow-up statements
473 
WGUS53 KSGF 071646
FFWSGF
MOC125-131-161-169-072000-
/O.EXT.KSGF.FF.W.0094.000000T0000Z-130807T2000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1146 AM CDT WED AUG 7 2013

THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS EXTENDED THE

* FLASH FLOOD WARNING FOR...
  MARIES COUNTY IN CENTRAL MISSOURI...
  MILLER COUNTY IN CENTRAL MISSOURI...
  NORTHERN PULASKI COUNTY IN CENTRAL MISSOURI...
  PHELPS COUNTY IN EAST CENTRAL MISSOURI...

* UNTIL 300 PM CDT.

* AT 1135 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED 
THAT EXCESSIVE RAINFALL EARLIER TODAY WAS PRODUCING FLASH FLOODING 
ACROSS THE  WARNED AREA. RADAR RAINFALL ESTIMATES AND REPORTS FROM 
LOCAL OBSERVERS INDICATED THAT SIX TO TEN INCHES OF RAIN OCCURRED 
OVER PORTIONS OF THE WARNED AREA.

  THIS IS A FLASH FLOOD EMERGENCY FOR NORTHWEST PULASKI...NORTHWEST  
  PHELPS...WESTERN MARIES AND EASTERN MILLER COUNTIES...WHERE        
  NUMEROUS ROADWAYS REMAINED CLOSED DUE TO FLOODING.

* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
  OCCUR. CREEKS...STREAMS AND LOW WATER CROSSINGS WILL BE ESPECIALLY
  SUSCEPTIBLE TO THE DANGERS OF FLASH FLOODING.

THIS WARNING INCLUDES BUT IS NOT LIMITED TO THE FOLLOWING LOW WATER
CROSSINGS...

ROUTE HH IN TUSCUMBIA...
ROUTE N AT THE MARIES RIVER EAST OF BRINKTOWN...
HIGHWAY 8 FIVE MILES SOUTHEAST OF SAINT JAMES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT UNDERESTIMATE THE POWER OF FLOOD WATERS. ONLY A FEW INCHES OF
RAPIDLY FLOWING WATER CAN QUICKLY CARRY AWAY YOUR VEHICLE. TURN
AROUND...DONT DROWN.

AREA STREAM GAGES INDICATE FLOOD WATERS HAVE RISEN RAPIDLY TO MAJOR 
OR RECORD LEVELS. THE GASCONADE RIVER AT JEROME HAS REACHED A RECORD 
LEVEL OF 31.5 FEET AND IS EXPECTED TO CONTINUE RISING TO ABOVE 32 
FEET TODAY.

&&

LAT...LON 3843 9241 3834 9240 3834 9220 3830 9218
      3830 9165 3816 9164 3815 9151 3779 9152
      3779 9180 3770 9181 3799 9241 3802 9241
      3802 9251 3817 9260 3817 9264 3822 9270
      3834 9269 3835 9264 3843 9263

$$

TERRY
489 
WGUS73 KSGF 072001
FFSSGF

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
301 PM CDT WED AUG 7 2013

MOC125-131-161-169-072009-
/O.EXP.KSGF.FF.W.0094.000000T0000Z-130807T2000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MARIES MO-MILLER MO-PHELPS MO-PULASKI MO-
301 PM CDT WED AUG 7 2013

...THE FLASH FLOOD WARNING WILL EXPIRE AT 300 PM CDT FOR MARIES...
MILLER...NORTHERN PULASKI AND PHELPS COUNTIES...

...THE FLASH FLOOD WARNING HAS BEEN REPLACED WITH A FLOOD WARNING 
FOR STEADY OR SLOWLY RISING WATER LEVELS...

RAPID RUNOFF FROM HEAVY RAIN HAS ENDED OVER THE WARNED AREA. IF 
FLOODING HAS BEEN OBSERVED...PLEASE REPORT IT TO YOUR LOCAL LAW 
ENFORCEMENT AGENCY.


LAT...LON 3843 9241 3834 9240 3834 9220 3830 9218
      3830 9165 3816 9164 3815 9151 3779 9152
      3779 9180 3770 9181 3799 9241 3802 9241
      3802 9251 3817 9260 3817 9264 3822 9270
      3834 9269 3835 9264 3843 9263

$$

TERRY

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this flash flood warning went out at Aug 7, 6:05 AM CDT, 1 hour 52 minutes earlier.

Area forecast discussion, Aug 7, 6:05 AM CDT, 1 hour 52 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
605 AM CDT Wed Aug 7 2013

...Update to Aviation Section...

.MESOSCALE DISCUSSION...
Issued AT 605 AM CDT WED AUG 7 2013

Convection continues to evolve across the region this morning. The
low level jet continues to veer and moisture transport is now
squarely focused on the eastern Ozarks. The line of storms that
has raced across the area this morning has perked back up in
intensity. This line had been outflow dominate for several hours
with a few wind gusts to 45 mph here and there. The convection has
reorganized and surged in the past half hour and with the
atmosphere ahead of the line largely pristine with MLCAPE in the
1000 to 1500 J/kg range, there is a renewed concern for localized
damaging wind gusts.

This line has begun to merge with the nearly stationary line of
convection across central Missouri that has dumped several inches
of rain in portions of Miller, Maries, Phelps and portions of Dent
counties. Unfortunately this has resulted in rainfall expanding
across Pulaski and Texas counties that were hard hit last night.
Current radar trends and a few of the mesoscale models suggest
that this rainfall will eventually focusing more to the southeast
with time. The greatest risk of severe will be along the Highway
60 corridor for the next couple of hours.

As stated earlier, with a boundary sagging into the region from
the north today will remain unsettled. Showers and storms have
refired in a band from JLN southwestward into northeastern
Oklahoma. In addition rainfall continues further north near the
I-70 corridor. As a result, showers and storms will be possible
much of today, just becoming more scattered in nature as we head
into late this morning and this afternoon.

&&

.SHORT TERM...(Today and Tonight)
ISSUED AT 344 AM CDT WED AUG 7 2013

Another round of significant rainfall has set up across portions
of central Missouri and the eastern Ozarks. To this point the axis
of heaviest rain is just to the northeast of the Waynesville and
Fort Leonard Wood areas that were hit so hard last night. Rainfall
is expected in those hard hit areas as we head toward sunrise. As
the low level jet veers, there will likely be a westward expansion
of rainfall. Will continue closely monitoring the need for further
flash flood warnings as tolerance for additional water is near
zero.

The most grave concern this morning will continue to be in a
corridor extending through Morgan, Miller, Maries, Phelps, Dent
and Shannon counties as well as northeastern portions of Pulaski
and Texas counties. Hourly rainfall rates in persistent areas of
50 dbz or greater continue to be between one and two inches. This
band of rainfall will remain in place through at least sunrise.

To the west, the MCS that originated over Kansas has accelerated
to the east. This system is now outflow dominate over our area
with wind gusts to 40mph expected. Some training of storms has
occurred over Bourbon, KS and Vernon, MO and there will continue
to be a flash flood risk in these areas.

Through sunrise, the linear complex will continue to surge to the
east northeast and affect areas mainly along/north of the Highway
60 corridor. Far southern Missouri will likely miss out for a
while. Much like yesterday morning, the nearly stationary band
over central Missouri will gradually weaken and shift to the
southeast with time. The back edge of precipitation will move from
west to east. Unlike yesterday, the remainder of today looks to be
unsettled. A boundary will sag into the area from the north and
act as a focusing mechanism for additional development this
afternoon as heating leads to destabilization. Have kept solid
chance PoPs most of the day and allow mesoscale trends to dictate
where higher chances will be needed.

Heading into tonight, you guessed it, yet ANOTHER round of
thunderstorms will affect the region. Initiation of an MCS over
south central Kansas and northern Oklahoma is expected during the
evening hours. This will spread eastward as a forward propagating,
linear system, entering the area overnight tonight. We should see
instability recharge enough to keep 3000 J/kg MUCAPE over at least
the southwestern portions of the area. As a result, we should see
a slightly better risk of damaging winds making it into extreme
southeastern Kansas and far western Missouri. Training storms will
be possible again tonight, and as a result the flash flood risk
remains elevated to significant.

.LONG TERM...(Thursday through Tuesday)
ISSUED AT 344 AM CDT WED AUG 7 2013

This wet pattern looks to hold in place at least through Friday
night. On Thursday, widespread rain/thunderstorms look to be
ongoing first thing in the morning. With a quasi stationary
boundary over the area and the potential for destabilization out
ahead of the convective complex, there is a conditional severe
risk for damaging winds. Yet another round of showers and
thunderstorms is expected Thursday night as the low level boundary
remains entrenched across the region. If the airmass south of the
quasi stationary boundary can destabilize enough, the will be a
risk for a few severe storms. As has been the case, pin pointing the
exact axis of heavy rainfall will be a mesoscale challenge, but
the risk for heavy rainfall and the potential for flash flooding
remains high. Given good agreement with the models for Thursday
night, will go ahead and extend the Flash Flood Watch through 7 AM
Friday.

Medium range models continue to give us a glimmer of hope in
breaking this pattern during the upcoming weekend and maybe into
even early next week. The upper flow amplifies and the frontal
boundary/battle zone is shunted to our southwest. Have trended
PoPs downward. If this pattern shift can occur, temperatures will
also be below average.

&&

.AVIATION...(For the 12Z TAFS through 12Z Thursday Morning)
ISSUED AT 605 AM CDT WED AUG 7 2013

Forecast for the area remains complex. Conditions across the
region today will be unsettled with pockets of showers and storms
possible just about any time today. Another complex of
thunderstorms will enter the region from the west overnight
tonight bringing another round of heavy rainfall. While there will
be a decent amount of VFR conditions today, any storms will be
capable of producing IFR visibility and MVFR ceilings.

&&

.SGF WATCHES/WARNINGS/ADVISORIES...
MO...FLASH FLOOD WATCH through Friday morning FOR MOZ055>058-066>071-
     077>083-088>098-101>106.

KS...FLASH FLOOD WATCH through Friday morning FOR KSZ073-097-101.

&&

MESOSCALE...Gagan
SHORT TERM...Gagan
LONG TERM...Gagan
AVIATION...Gagan
Hazardous weather outlook, Aug 7, 5:34 AM CDT, 2 hours 23 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SPRINGFIELD MO
534 AM CDT WED AUG 7 2013

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-081045-
BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON-
ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS-
LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON-
LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE-
TANEY-OZARK-OREGON-
534 AM CDT WED AUG 7 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI
OZARKS AND EXTREME SOUTHEAST KANSAS.

.DAY ONE...TODAY AND TONIGHT.

WEATHER HAZARDS EXPECTED...

  EXTREME FLOODING RISK.
  SIGNIFICANT LIGHTNING RISK.
  LIMITED HAIL RISK.
  ELEVATED THUNDERSTORM WIND DAMAGE RISK.
  LIMITED EXCESSIVE HEAT RISK.

DISCUSSION...

  A COMPLEX OF THUNDERSTORMS WILL MOVE ACROSS THE REGION THIS
  MORNING. THERE IS A LIMITED RISK OF LOCALIZED DAMAGING WIND
  GUSTS WITH THIS ACTIVITY. OF HIGHEST CONCERN IS THE RISK FOR
  FLASH FLOODING...ESPECIALLY ACROSS PORTIONS OF CENTRAL MISSOURI
  AND THE EASTERN OZARKS...WHERE A BAND OF TORRENTIAL RAINFALL SET
  UP OVERNIGHT. WITH ADDITIONAL RAINFALL ONGOING...THIS WILL ONLY
  AGGRAVATE AN ALREADY SERIOUS FLASH FLOODING SITUATION.

  A FRONT WILL SAG SOUTHWARD INTO THE REGION TODAY AND CONDITIONS
  WILL REMAIN UNSETTLED. WITH A WARM AND MOIST AIRMASS IN PLACE...
  INSTABILITY WILL RECOVER THROUGHOUT THE DAY. AS A RESULT
  REDEVELOPMENT OF SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE
  THROUGHOUT THE DAY.

  TONIGHT...YET ANOTHER COMPLEX OF THUNDERSTORMS WILL DEVELOP
  ACROSS KANSAS AND MOVE INTO THE OUTLOOK AREA DURING THE
  OVERNIGHT HOURS. THERE IS A RISK OF LOCALIZED DAMAGING WIND
  GUSTS WITH THIS ACTIVITY ACROSS PORTIONS OF EXTREME SOUTHEASTERN
  KANSAS AND FAR WESTERN MISSOURI. OF UTMOST CONCERN WILL BE
  ADDITIONAL HEAVY RAINFALL LEADING TO A RENEWED RISK FOR FLASH
  FLOODING AREA WIDE.

  WITH SATURATED SOILS ACROSS THE REGION...FLASH FLOODING IS
  LIKELY WHEREVER THUNDERSTORMS DO DEVELOP. AREAS THAT NORMALLY
  DO NOT FLOOD WILL BE AT RISK FOR FLOODING.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

  THUNDERSTORMS WITH HEAVY RAINFALL WILL BE ONGOING FIRST THING
  THURSDAY MORNING. IF ENOUGH INSTABILITY CAN REDEVELOP AHEAD OF
  THESE STORMS ACROSS THE MISSOURI OZARKS...THERE WILL BE A RISK
  FOR DAMAGING WIND GUSTS. UNSETTLED WEATHER IS EXPECTED FOR THE
  REMAINDER OF THE WEEK AS A FRONT SETTLES JUST TO THE SOUTH OF
  THE AREA. HEAVY RAINFALL IS ONCE AGAIN EXPECTED AND THE RISK FOR
  FLASH FLOODING WILL REMAIN SIGNIFICANT.

  AFTERNOON HEAT INDEX VALUES MAY REACH THE MID TO UPPER 90S ON A
  DAILY BASIS THIS WEEK ACROSS EXTREME SOUTHEASTERN KANSAS AND
  PORTIONS OF WESTERN AND SOUTHERN MISSOURI.

.SPOTTER INFORMATION STATEMENT...

  SPOTTERS AND EMERGENCY MANAGEMENT PERSONNEL ARE ENCOURAGED TO
  RELAY ANY INSTANCES OF FLOODING THAT THREATEN LIFE OR PROPERTY
  TO THE NATIONAL WEATHER SERVICE IN SPRINGFIELD.

&&

THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH
OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT
HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE)

GAGAN

In the hours before

Local storm report, Aug 7, 7:19 AM CDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
719 AM CDT WED AUG 07 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0718 AM     HEAVY RAIN       5 SE OSAGE BEACH        38.10N 92.55W
08/07/2013  M4.43 INCH       MILLER             MO   ASOS

            4.43 INCHES SINCE MIDNIGHT

&&

MGRIFFIN
Local storm report, Aug 7, 7:20 AM CDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
720 AM CDT WED AUG 07 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0719 AM     HEAVY RAIN       ROLLA                   37.95N 91.77W
08/07/2013  M4.02 INCH       PHELPS             MO   CO-OP OBSERVER

            4.02 INCHES SINCE MIDNIGHT

0719 AM     HEAVY RAIN       5 SE ROLLA              37.91N 91.69W
08/07/2013  M5.24 INCH       PHELPS             MO   CO-OP OBSERVER

            5.24 INCHES SINCE MIDNIGHT

&&

MGRIFFIN
Local storm report, Aug 7, 7:33 AM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
733 AM CDT WED AUG 07 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0732 AM     FLASH FLOOD      2 NNW MOUNTAIN GROVE    37.15N 92.28W
08/07/2013                   WRIGHT             MO   LAW ENFORCEMENT

            HIGHWAY N WEST OF MOUNTAIN GROVE IS IMPASSABLE DUE TO
            WATER.

&&

MGRIFFIN
Local storm report, Aug 7, 7:35 AM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
735 AM CDT WED AUG 07 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0735 AM     FLASH FLOOD      1 S NORWOOD             37.09N 92.41W
08/07/2013                   WRIGHT             MO   LAW ENFORCEMENT

            HIGHWAY C SOUTH OF NORWOOD IS IMPASSABLE DUE TO WATER.

&&

MGRIFFIN
Local storm report, Aug 7, 7:37 AM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
737 AM CDT WED AUG 07 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0734 AM     FLASH FLOOD      WAYNESVILLE             37.83N 92.20W
08/07/2013                   PULASKI            MO   EMERGENCY MNGR

            NUMEROUS ROADS REPORTED CLOSED. WATER RESCUES IN THE
            COUNTY. EOC HAD APPROXIMATELY 3 INCHES OF RAINFALL LAST
            NIGHT.

&&

DSA
Local storm report, Aug 7, 7:46 AM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
746 AM CDT WED AUG 07 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0500 AM     FLASH FLOOD      NEVADA                  37.84N 94.35W
08/07/2013                   VERNON             MO   EMERGENCY MNGR

            EMERGENCY MANAGER REPORTED FLASH FLOODING ON GOING
            THROUGH OUT SEVERAL AREAS OF THE COUNTY. DELAYED REPORT
            AND TIME ESTIMATED.

&&

MGRIFFIN

The office that day

Everything else NWS Springfield, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 7, 12:10 AM CDTFlash Flood Warning EmergencySGFMaries, Miller, Phelps, Pulaski8 hr
Aug 7, 1:12 AM CDTSpecial Weather StatementSGFPhelps63 min
Aug 7, 1:35 AM CDTSpecial Weather StatementSGFBenton55 min
Aug 7, 2:45 AM CDTFlash Flood WarningSGFDent, Shannon5 hr
Aug 7, 2:59 AM CDTFlash Flood WarningSGFBenton, Morgan5 hr
Aug 7, 3:07 AM CDTFlash Flood WarningSGFVernon5 hr
Aug 7, 3:21 AM CDTSpecial Weather StatementSGFBarton, Vernon39 min
Aug 7, 3:26 AM CDTSpecial Weather StatementSGFMiller64 min
Aug 7, 3:38 AM CDTSevere Thunderstorm WarningSGFMaries, Miller, Pulaski52 min
Aug 7, 4:02 AM CDTSpecial Weather StatementSGFDade, Polk58 min
Aug 7, 4:19 AM CDTFlash Flood WarningSGFCamden4 hr
Aug 7, 4:34 AM CDTFlash Flood WarningSGFPhelps, Pulaski, Texas7 hr
Aug 7, 4:39 AM CDTSpecial Weather StatementSGFGreene36 min
Aug 7, 5:33 AM CDTSpecial Weather StatementSGFTexas, Wright57 min
Aug 7, 5:38 AM CDTFlash Flood WarningSGFLaclede, Wright4 hr
Aug 7, 5:49 AM CDTSevere Thunderstorm WarningSGFLaclede, Texas, Wright56 min
Aug 7, 6:21 AM CDTSevere Thunderstorm WarningSGFDouglas, Howell, Shannon, Texas39 min
Aug 7, 6:50 AM CDTAreal Flood AdvisorySGFDouglas, Howell, Oregon, Shannon, Texas3 hr
Aug 7, 6:51 AM CDTSpecial Weather StatementSGFHowell, Oregon, Shannon39 min
Aug 7, 7:58 AM CDTAreal Flood WarningSGFVernon4 hr
Aug 7, 8:01 AM CDTFlash Flood WarningSGFDent, Shannon4 hr
Aug 7, 8:04 AM CDTAreal Flood WarningSGFBenton, Camden, Morgan4 hr
Aug 7, 9:51 AM CDTAreal Flood AdvisorySGFDouglas, Howell, Oregon, Ozark, Shannon, Taney and 2 more6 hr
Aug 7, 9:56 AM CDTAreal Flood WarningSGFLaclede, Wright27 hr
Aug 7, 11:53 AM CDTAreal Flood WarningSGFDent, Phelps, Pulaski, Shannon, Texas24 hr
Aug 7, 2:40 PM CDTRiver Flood WarningSGFShannon18 hr
Aug 7, 2:57 PM CDTAreal Flood WarningSGFMaries, Miller, Phelps, Pulaski21 hr

Nearby

Flash Flood Warnings in Missouri, 2013Every flash flood warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.